# SDR SWIA202161791

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 45,422 hours, 29,512 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AREA AT FS 677.00 Â€“ 693.00, STR 3L-4L HAS EXCESSIVE MATERIAL BLENDED FROM THE AREA.  THE DIMENSIONS OF THE BLENDED AREA ARE 1.8Â€? LONG, 2.3Â€? WIDE, AND .045Â€? DEEP.   (FILE - CLOSED)   COMPLIED WITH DOUBLER REPAIR TO FUSELAGE SKIN BETWEEN FS677.00-FS693.00 AND STR3L-STR4L IN REFERENCE TO REO 670-53-41-561, REV-- DATED 2021-10-19. ALSO COMPLIED WITH STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1002-SKY (CL600-2C10). COMPLIED WITH FORM M337 SEE CP 23674422 FOR EDDY CURRENT INSPECTION.
